# SDR SIMA20150516006

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,846 hours, 21,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 202.75, LBL 30 AT TOP OF VERTICAL STIFFENER, APPROX 010 IN LENGTH FAILING NDT.  REPAIRED IAW NCR-CR-53-106 & REO 670-53-11-1054 REVISION A.
